On the boundedness of powers of selfadjoint extensions of singular elliptic operators acting in weighted classes
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 528-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a24,
author = {A. A. Larin},
title = {On the boundedness of powers of selfadjoint extensions of singular elliptic operators acting in weighted classes},
journal = {Differencialʹnye uravneni\^a},
pages = {528--529},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a24/}
}
TY - JOUR AU - A. A. Larin TI - On the boundedness of powers of selfadjoint extensions of singular elliptic operators acting in weighted classes JO - Differencialʹnye uravneniâ PY - 1992 SP - 528 EP - 529 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a24/ LA - ru ID - DE_1992_28_3_a24 ER -
A. A. Larin. On the boundedness of powers of selfadjoint extensions of singular elliptic operators acting in weighted classes. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 528-529. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a24/